# SDR AALA201807239012

- Difficulty date: June 27, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CC2262
- Condition: Saturated
- Location: Rt Elevator
- Part time: 63,825 hours, 24,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TRAPPED WATER INDICATION ON RIGHT HAND ELEVATOR UPPER SURFACE SKIN BETWEEN RIB 5 AND RIB 6, AT 5.28 INCHES FROM RIB 5 AND 4.22 INCHES FROM TRAILING EDGE ON RIGHT HAND HORIZONTAL STABILIZER. REPAIRED RIGHT HAND ELEVATOR UPPER SURFACE SKIN PER SRM 55-21-11-300-005.
